# SDR DXTR20130417001

- Difficulty date: April 17, 2013
- Submitted: April 17, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 9,086 hours, 7,166 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Bracket
- Part number: 6634003616634003
- Condition: Cracked
- Location: Rt Elevator
- Part time: 9,086 hours, 7,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OTBD ATTACH POINT BRACKET CRACKED.  R & R RT ELEVATOR OTBD ATTACH POINT BRACKETS IAW SRM 51-40-03, 51-40-06, 51-40-09 & BALANCED IAW SRM 51-60-02.
